# SDR DALA2025062004625

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 76,858 hours, 10,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EPSU SYS TEST FAULTS "ESCAPE SLIDE LT/EPSU 13WL DOOR 2". CORRECTIVE ACTION: R/R SLIDE ASSY PER AMDS CARD # 3561-9430. (7452910)
